# SDR FDEA201205231937

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,587 hours, 20,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR HANDLE MOVED SLIGHTLY TOWARD OPEN  DURING LANDING AND FWD ENTRY DOOR LIGHT ILLUMINATED.  ADJUSTED FWD ENTRY DOOR FOR SOFT UNLATCHING AND OPS CHECKED FWD ENTRY  DOOR OK IAW MM 52-11-001-5.
